# SDR AALA20030370

- Difficulty date: March 25, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOOR AFT CARGO JAMB BEAM UPPER AND LOWER LEG OF BEAM VARIOUS PLACES.  TREATED, PRIMED, PAINTED AND BLENDED AREA.  INSTALLED DOUBLER PER ESO 80559 DATED 3-14-03.  (M)
